Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 76, NWS Goodland, KS

June 13, 2011Cheyenne County, Colorado; Greeley County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 13, 2011, 5:21 PM MDT for Cheyenne County, Colorado; Greeley County, Kansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2011, 5:21 PM MDT (23:21 UTC)
Expired
Jun 13, 2011, 6:15 PM MDT
In force
54 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cheyenne County, CO, Greeley County, KS

The radar

The Goodland radar (KGLD), 87 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 4:24 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WUUS53 KGLD 132321
SVRGLD
COC017-KSC071-140015-
/O.NEW.KGLD.SV.W.0076.110613T2321Z-110614T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
521 PM MDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
  NORTHWESTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 615 PM MDT

* AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTHWEST OF SHERIDAN LAKE...OR 19 MILES SOUTH OF CHEYENNE
  WELLS...AND WAS MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHEYENNE AND
  NORTHWESTERN GREELEY

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.


&&

LAT...LON 3861 10205 3861 10255 3870 10261 3887 10210
      3880 10204 3870 10205 3870 10198 3855 10188
      3850 10205
TIME...MOT...LOC 2321Z 243DEG 9KT 3855 10234
WIND...HAIL 60MPH 1.25IN
$$

JLUNDQUI
3 follow-up statements
973 
WWUS53 KGLD 132342
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
542 PM MDT MON JUN 13 2011

COC017-KSC071-140015-
/O.CON.KGLD.SV.W.0076.000000T0000Z-110614T0015Z/
CHEYENNE CO-GREELEY KS-
542 PM MDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREELEY AND SOUTHEASTERN CHEYENNE COUNTIES UNTIL 615 PM MDT...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
NORTH OF SHERIDAN LAKE...OR 16 MILES SOUTH OF CHEYENNE WELLS...AND
WAS MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHEYENNE AND
  NORTHWESTERN GREELEY COUNTIES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3861 10205 3861 10255 3870 10261 3887 10210
      3880 10204 3870 10205 3870 10198 3855 10188
      3850 10205
TIME...MOT...LOC 2342Z 243DEG 9KT 3859 10226
WIND...HAIL 60MPH 1.00IN
$$

JLUNDQUI
617 
WWUS53 KGLD 140003
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT MON JUN 13 2011

COC017-KSC071-140015-
/O.CON.KGLD.SV.W.0076.000000T0000Z-110614T0015Z/
CHEYENNE CO-GREELEY KS-
603 PM MDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREELEY AND SOUTHEASTERN CHEYENNE COUNTIES UNTIL 615 PM MDT...

AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
NORTHEAST OF SHERIDAN LAKE...OR 16 MILES SOUTHEAST OF CHEYENNE
WELLS...AND WAS MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CHEYENNE AND
  NORTHWESTERN GREELEY COUNTIES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3861 10205 3861 10242 3876 10244 3887 10210
      3881 10204 3870 10205 3870 10198 3856 10189
      3851 10204
TIME...MOT...LOC 0003Z 243DEG 9KT 3861 10220
WIND...HAIL 60MPH 1.00IN
$$

JLUNDQUI
728 
WWUS53 KGLD 140015
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM MDT MON JUN 13 2011

COC017-KSC071-140025-
/O.EXP.KGLD.SV.W.0076.000000T0000Z-110614T0015Z/
CHEYENNE CO-GREELEY KS-
615 PM MDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREELEY AND
SOUTHEASTERN CHEYENNE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3861 10205 3861 10242 3876 10244 3887 10210
      3881 10204 3870 10205 3870 10198 3856 10189
      3851 10204
TIME...MOT...LOC 0015Z 243DEG 9KT 3862 10217
$$

JLUNDQUI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:44 PM MDT, 37 minutes earlier.

Area forecast discussion, Jun 13, 4:44 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
444 PM MDT MON JUN 13 2011

.DISCUSSION...
325 PM MDT MON JUN 13 2011

FORECAST PROBLEM WILL BE CONTINUED CHANCES FOR PRECIPITATION THROUGH
THE ENTIRE PERIOD. SATELLITE CONTINUING TO SHOW AN ACTIVE AND
PROGRESSIVE FLOW PATTERN FROM THE CENTRAL PACIFIC INTO THE WESTERN
ATLANTIC. NUMEROUS SHORTWAVE TROUGHS EMBEDDED WITHIN THIS FLOW.
PERSISTENT STATIONARY BOUNDARY STILL REMAINS TO OUR SOUTH AND WEST.

MODELS INITIALIZED WELL AT MID AND UPPER LEVELS. MODELS WERE NOT
QUITE FAR ENOUGH SOUTH WITH THE FRONT. THE ECMWF WAS DOING SLIGHTLY
BETTER THAN THE NAM. MODELS WERE HAVING TROUBLES WITH THE LOW
LEVEL THERMAL FIELD. THE ECMWF AND GFS WERE DOING BETTER THAN
EVERYONE ELSE.

TONIGHT...SATELLITE/PV ANALYSIS SHOWS DECENT SHORTWAVE TROUGH OVER
THE SOUTHERN GREAT BASIN MOVING TOWARD THE AREA. LEFT FRONT QUADRANT
OF SOUTHERN JET GRADUALLY GETS CLOSER TO THE AREA THROUGH THE NIGHT
WITH THE UKMET/NAM THE LEAST FAVORABLE OF THE BUNCH. FRONTAL BOUNDARY
IS FURTHER SOUTH THAN MODELS WERE INDICATING YESTERDAY. THEREFORE
ANY LOW LEVEL FOCUS IS MUCH FURTHER SOUTH TODAY THAN INDICATED
YESTERDAY. ALTHOUGH WE ARE VERY MOIST AND UNSTABLE AT THIS TIME...
AREA IS VERY CAPPED TO SURFACE BASED CONVECTION AS WELL.

AIR MASS REMAINS MOIST AND UNSTABLE THROUGH THE NIGHT. LIFT
INCREASES THROUGH THE NIGHT AND INHIBITION DECREASES BY LATE
TONIGHT...MAINLY IN THE NORTHWEST. IT LOOKS TO BE ONE OF THOSE RARE
INSTANCES WHERE PRECIPITATION WILL OCCUR LATE IN THE NIGHT. GREATEST
CHANCE WILL BE IN THE NORTHWEST.

TUESDAY/TUESDAY NIGHT...LIFT...MOISTURE AND INSTABILITY MOVE ACROSS
IN THE MORNING. THAT WILL BE WHEN THE GREATEST CHANCE OF
PRECIPITATION WITH ONLY A SLIGHT CHANCE IN THE AFTERNOON.
COMBINATION OF CLOUDS...PRECIPITATION...AND UPSLOPE WINDS WILL KEEP
TEMPERATURES COOLER. WILL TREND TOWARD THE COOLER GUIDANCE.

LEFT FRONT QUADRANT OF THE JET AND SOME LINGERING MID LEVEL LIFT AND
INSTABILITY WILL BE NEAR OR OVER THE SOUTHWEST PORTION OF THE
FORECAST AREA. WILL KEEP A SLIGHT CHANCE MENTION THERE DURING THE
EVENING.

WEDNESDAY/WEDNESDAY NIGHT...LITTLE TO NO LIFT DURING THE DAY
WITH AN UNCAPPED AIR MASS IN PLACE. WILL KEEP IT DRY DURING THE DAY.
LIFT INCREASES DURING THE NIGHT ALONG WITH ADEQUATE MOISTURE SO
INSERTED A SLIGHT CHANCE BUT CONFIDENCE IS LOW. WILL AGAIN TREND
TOWARD THE COOLER GUIDANCE SINCE SURFACE HIGH IS JUST BEGINNING TO
PULL AWAY.

THURSDAY/THURSDAY NIGHT...AIR MASS REMAINS CAPPED THROUGH THE DAY SO
KEPT IT DRY. LATEST MODEL OUTPUT SUPPORTS THE SLIGHT CHANCE IN THE
NORTHEAST HALF SO DID NOT CHANGE. DID WARM UP MAXES A FEW DEGREES
BUT POTENTIAL IS THERE FOR THESE TO BE TOO WARM.

FRIDAY THROUGH MONDAY...MODELS IN MUCH CLOSER AGREEMENT THAN THEY
HAVE BEEN THE PREVIOUS FEW DAYS. ECMWF DOES REMAIN SLIGHTLY DEEPER
THAN THE GFS. DO LIKE WHAT THEY ARE SHOWING. AGAIN MODELS TRY OR DO
BRING A SHORTWAVE TROUGH ALMOST EVERY SINGLE PERIOD. MODELS HAVING
TROUBLE IN THE SHORT TERM IN RESOLVING SHORTWAVE DETAILS SO TO TRY
TO RESOLVE FURTHER OUT IS PROBLEMATIC. OVERALL MODEL
SOLUTIONS/DETAILS DID NOT CHANGE TOO MUCH FROM THE PREVIOUS 24
HOURS. SO BECAUSE OF THAT AND UNCERTAINTY DID NOT CHANGE MUCH.
HOWEVER...DESPITE THE SIMILAR SOLUTIONS ALOFT...MODELS ARE ALL OVER
THE PLACE IN WHERE THEY PUT THE FRONTAL BOUNDARY THAT IS NEAR OUR
AREA.

SO DEPENDING ON WHICH SOLUTION YOU BUY...IT COULD BE VERY HOT OR
MUCH COOLER. BASED ON RECENT TRENDS AND EXPERIENCE IN THIS PATTERN...
AM BELIEVING THAT A LITTLE COOLER SOLUTION WILL END UP BEING MORE
CORRECT. THE OPERATIONAL MEX HAS BEEN THE WARMEST MEMBER WITH THE
ENSEMBLES SUPPORTING COOLER CONDITIONS. TENDED TO GO THAT WAY BUT WHO
KNOWS AT THIS POINT. KEPT THE PRECIPITATION IN THE FORECAST THROUGH
SATURDAY. MADE SUNDAY INTO MONDAY DRY DUE TO A VERY DRY WESTERLY
FLOW ALOFT.

THANKS TO ALL WHO COLLABORATED.

BULLER
&&

.AVIATION...
444 PM MDT MON JUN 13 2011

FOR THE 00Z TAFS...SLIGHT CHANCE FOR THUNDERSTORMS AT THE TERMINALS
THIS EVENING...BUT GIVEN THE CAP ALOFT...POSITION OF FRONT...AND
CURRENT STORM MOVEMENT...EXPECTING THE STORMS TO REMAIN WEST OF THE
TERMINALS. CONDITIONS SHOULD DROP INTO THE LIFR RANGE OVERNIGHT WITH
LOW LEVEL MOISTURE AND LIGHT WINDS...AND MODEL SOUNDINGS ARE IN
AGREEMENT WITH CONDITIONS DECREASING AFTER 06Z. KGLD WILL IMPROVE
BEFORE KMCK IN THE MORNING AS WINDS AND MIXING INCREASE...AND DRIER
AIR IS MOVED TOWARD THE TERMINAL.

CJS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.

&&
Hazardous weather outlook, Jun 13, 10:32 AM MDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1032 AM MDT MON JUN 13 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141400-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1032 AM MDT MON JUN 13 2011 /1132 AM CDT MON JUN 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS
NORTHEAST COLORADO AND MOVE EASTWARD ACROSS NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA THIS EVENING AND OVERNIGHT TONIGHT. SOME STORMS
MAY BECOME SEVERE MAINLY ALONG AND NORTH OF INTERSTATE 70...WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY FROM LATE THURSDAY
THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED FROM
THESE STORMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 13, 4:09 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
409 PM MDT MON JUN 13 2011

COZ091-132230-
KIT CARSON COUNTY-
409 PM MDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 10 MILES SOUTH OF THURMAN...OR
14 MILES NORTHWEST OF FLAGLER...MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3947 10316 3957 10316 3958 10302 3945 10289
      3932 10316 3946 10316
TIME...MOT...LOC 2209Z 233DEG 16KT 3945 10323

JLUNDQUI
Special weather statement, Jun 13, 4:26 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
426 PM MDT MON JUN 13 2011

COZ091-132245-
KIT CARSON COUNTY-
426 PM MDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 423 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF THURMAN...OR 13 MILES NORTH
OF FLAGLER...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3947 10316 3957 10316 3958 10310 3957 10295
      3940 10292 3932 10316 3946 10316
TIME...MOT...LOC 2226Z 252DEG 12KT 3948 10312

JLUNDQUI

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:09 PM MDTSpecial Weather StatementGLDKit Carson21 min
Jun 13, 4:26 PM MDTSpecial Weather StatementGLDKit Carson19 min
Jun 13, 5:54 PM MDTSevere Thunderstorm WarningGLDCheyenne26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.